Mathematische Annalen

, Volume 299, Issue 1, pp 449–476

Tensor products of modules and the rigidity of Tor

  • Craig Huneke
  • Roger Wiegand
Article

DOI: 10.1007/BF01459794

Cite this article as:
Huneke, C. & Wiegand, R. Math. Ann. (1994) 299: 449. doi:10.1007/BF01459794

Mathematics Subject Classifications (1991)

13C1213C1413D0213H10

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • Craig Huneke
    • 1
  • Roger Wiegand
    • 1
  1. 1.Department of MathematicsPurdue UniversityWest LafayetteUSA
  2. 2.Department of MathematicsUniversity of NebraskaLincolnUSA